# SDR AU990889

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Shaft
- Part number: A06020403
- Condition: Corroded
- Location: Rudder
- Component: AB6000401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER POST CORRODED IN AREA OF LOWER BUSHING.
